# SDR SWAA2025051957310

- Difficulty date: April 9, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED STA695 AND BL0 PASSENGER CABIN 2025-250280<[01] REPLACED ANGLE FLOOR STRUCTURE LOCATED STA 695 AND BL0 PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING # 273A9110 SHEET 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  CERTIFIED RII
